Journal of Symbolic Logic

Review: Robert M. Solovay, Provability Interpretations of Modal Logic

George Boolos

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 46, Issue 3 (1981), 661-662.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740840

JSTOR
links.jstor.org

Citation

Boolos, George. Review: Robert M. Solovay, Provability Interpretations of Modal Logic. J. Symbolic Logic 46 (1981), no. 3, 661--662. https://projecteuclid.org/euclid.jsl/1183740840


Export citation